# SDR DHL2008764531

- Difficulty date: May 29, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C CHECK, LT WING REAR SPAR J BEAM CRACKED INDICATION WBL126.  FABRICATED AND REMOVED AND REPLACED IAW BOEING DWG 65-21655 AND ASTAR EC-00910-001 MATERIAL BAC 1506-860 7075T6 DIM 81 INCH BY 5 1/2 INCH PO NR 815922.
